# SDR QXEA9800709

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR INNER SKIN ON AFT CARGO DOOR IS CORRODED.  REPAIRED IAW FOKKER SRM 52-30-00, FIGURE 4, ITEM 290.
